# SDR A6WA200940667

- Difficulty date: September 29, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 13,449 hours, 12,605 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP, PANEL 684AB L/E SCREW HOLES DAMAGED.  RT INBD FLAP, PANEL 684AB L/E, RETAINING PLATE REPLACED IAW SRM 51-42-06.  (K)
